Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Are delayed periods a side effect of taking plan b ? Could it be a sign of pregnancy ?

hi. i have taken plan b on dec 30th 2010. my last period was on dec 16th. i was wondering if i could be pregnant now that i m late for period for almost 2 weeks now..
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Take a pregnancy test first.If its negative,then pregnancy isnt likely.Wait for the period.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor